Pacific Journal of Mathematics

A class of measure preserving transformations.

Charles Standish

Article information

Source
Pacific J. Math., Volume 6, Number 3 (1956), 553-564.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043971

Mathematical Reviews number (MathSciNet)
MR0081986

Zentralblatt MATH identifier
0071.27703

Subjects
Primary: 40.0X

Citation

Standish, Charles. A class of measure preserving transformations. Pacific J. Math. 6 (1956), no. 3, 553--564. https://projecteuclid.org/euclid.pjm/1103043971


Export citation

References

  • [1] P. R. Halmos, Measure theory, New York, 1950.
  • [2] E. Hopf, Ergodentheorie,New York, 1948.
  • [3] M. Kac, Convergence of certain gap series, Ann. of Math., 44 (1943), 411-416.
  • [4] M. Kac, On the distributionof values of sums of the type f(2H),Ann. of Math., 47 (1946), 33-49.
  • [5] M. Kac, R. Salem, and A. Zygmund, A gap theorem, Trans. Amer. Math. Soc, 63 (1948), 235-243.
  • [6] N. J. Fine, On the Walsh Functions.Trans. Amer. Math. Soc, 65 (1949), 372-414.
  • [7] P. R. Halmos, A non-homogeneous ergodic theorem, Trans. Amer. Math. Soc, GQ (1949), 284-288.
  • [8] M. Kac, Probabilitymethods in some problemsof analysisand numbertheory, Bull. Amer. Math. Soc, 55 (1949), 641-665.